Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 26, NWS New Orleans, LA

April 25, 20155 parishes in Louisiana; Hancock County, Harrison County, Pearl River County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 25, 2015, 1:46 PM CDT for 5 parishes in Louisiana; Hancock County, Harrison County, Pearl River County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 25, 2015, 1:46 PM CDT (18:46 UTC)
Expired
Apr 25, 2015, 2:30 PM CDT
In force
44 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint Tammany Parish, LA, Hancock County, MS, Harrison County, MS, Pearl River County, MS

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 10:41 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.8 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1826 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:03 AM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, Apr 25, 9:03 AM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
903 AM CDT SAT APR 25 2015

.SOUNDING DISCUSSION...

FIRST RELEASE TERMINATED DUE TO BAD TEMPERATURE AND DEW POINT
DATA. SECOND RELEASE SUCCESSFULLY TERMINATED OVER JACKSON COUNTY
MISSISSIPPI JUST NORTHWEST OF VANCLEAVE AT AN ALTITUDE OF 105.9K
FEET OR JUST OVER 20 MILES UP.

DRIER AIR HAS WORKED INTO MUCH OF THE SOUNDING WITH A PRECIPITABLE
WATER VALUE OF 1.39 INCHES...WHICH IS ABOUT 128 PERCENT OF NORMAL.
ABOUT A 3 DEGREE C CAP AT 850 MB THIS MORNING. SOUNDING UNSTABLE
ABOVE THAT LAYER WITH MID LEVEL LAPSE RATES AROUND 7.2C/KM. THE
SURFACE TO 3KM SHEAR IS 35 KNOTS...AND THE SURFACE TO 6KM SHEAR IS
57 KNOTS. FREEZING LEVEL AROUND 14.2K FEET...-20C LEVEL AT 24.6K
FEET...WITH A WET BULB ZERO HEIGHT OF 9600 FEET. THIS WOULD
CERTAINLY SUPPORT LARGE HAIL WITH A FEW GOLF BALL SIZE HAIL
REPORTS LATE YESTERDAY AFTERNOON. SOUTHWEST WINDS THROUGHOUT THE
SOUNDING WITH A MAX WIND OF 90 KNOTS AT 35.3K FEET. 35

&&

.PREV DISCUSSION... /ISSUED 344 AM CDT SAT APR 25 2015/

DISCUSSION...
THE MAIN FORECAST CONCERNS CONTINUE TO CENTER AROUND CONVECTION
OVER THE NEXT FEW DAYS AND THE POSSIBILITY OF SEVERE WEATHER.
SCATTERED SHOWERS HAVE BEEN INCREASING ACROSS THE FORECAST AREA
SOMEWHAT THIS MORNING WHILE THE MORE SIGNIFICANT CONVECTION HAS
STAYED TO THE NORTH OF THE AREA. THE MID LEVEL SHORT WAVE TROUGH
THAT HAS BEEN RESPONSIBLE FOR THE ACTIVE WEATHER ACROSS THE
SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY OVER THE LAST
COUPLE DAYS WILL MOVE OUT OF THE CENTRAL PLAINS AND INTO THE
MIDWEST TODAY. HOWEVER A STRONG AND ACTIVE SOUTHERN JET WILL
CONTINUE TO AFFECT THE GULF COAST REGION. THE RRQ OF AN UPPER JET
STREAK WILL CONTINUE TO HELP SUPPORT CONVECTIVE DEVELOPMENT OVER
THE LOWER MISSISSIPPI VALLEY BEFORE PULLING OFF TO THE EAST
NORTHEAST LATER IN THE DAY. SUFFICIENT CAPE AND INSTABILITY SHOULD
BE PRESENT TO SUPPORT SCATTERED CONVECTION ACROSS THE AREA TODAY
WITH STRONG MID LEVEL WESTERLY WINDS SUPPORTIVE OF A FEW STRONGER
TO SEVERE STORMS. THE STORM PREDICTION CENTER HAS INDICATED A
SLIGHT RISK FOR SEVERE WEATHER ACROSS COASTAL MISSISSIPPI AND A
MARGINAL RISK OF SEVERE WEATHER ACROSS THE REMAINDER OF THE
FORECAST AREA TODAY. DIRECTIONAL SHEAR WILL BE DECREASING EARLY
TODAY WITH HELICITY VALUES DIMINISHING. THE WATER CONTENT OF THE
ATMOSPHERIC COLUMN IS FORECAST TO DECREASE LATER IN THE DAY AND
ESPECIALLY TONIGHT AND EARLY SUNDAY WITH PRECIPITABLE WATER VALUES
APPROACHING A LITTLE OVER ONE INCH BY THE END OF THAT TIME BEFORE
REBOUNDING DURING THE DAY SUNDAY. ANOTHER STRONG JET STREAK WILL
TRAVERSE THE CENTRAL GULF COAST REGION ON SUNDAY ALONG WITH A WEAK
IMPULSE EMBEDDED IN THE FLOW ALOFT. THESE FEATURES ALONG WITH THE
APPROACH OF A FRONTAL BOUNDARY FROM THE NORTH AND LAKE AND SEAS
BREEZE BOUNDARIES ACTING AS A FOCUS WILL SET THE STAGE FOR
ISOLATED CONVECTION DURING THE DAY SUNDAY. SIGNIFICANT DIURNAL
HEATING DURING THE DAY SUNDAY...HIGHS IN THE UPPER 80S TO NEAR 90
IN MANY AREAS...WILL RESULT IN SUBSTANTIAL CAPE AND INSTABILITY. A
FEW STRONG TO SEVERE STORMS ARE ALSO POSSIBLE SUNDAY. THE STORM
PREDICATION CENTER HAS OUTLOOKED THE ENTIRE FORECAST AREA FOR A
MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY.

THE NEXT WEATHER MAKER WILL AFFECT THE REGION EARLY IN THE
UPCOMING WORK WEEK. THIS WILL EVOLVE AS AN UPPER TROUGH CURRENTLY
DIGGING OVER THE WESTERN CONUS CLOSES OFF AN UPPER LOW OVER THE
FOUR CORNERS REGION WHICH WILL THEN SLOWLY TRANSLATE EASTWARD
ACROSS THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY OVER THE
FIRST HALF OF THE WEEK. AN ASSOCIATED SURFACE LOW WILL MOVE EAST
IN THE VICINITY OF THE CENTRAL GULF REGION DURING THIS PERIOD.
THIS DYNAMIC SYSTEM WILL WILL HAVE AMPLE MOISTURE TO WORK WITH
RESULTING IN WIDESPREAD SHOWERS AND THUNDERSTORMS MONDAY THROUGH
TUESDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS SYSTEM.
AGAIN A FEW STORMS COULD BE ON THE STRONGER SIDE AND THE STORM
PREDICTION CENTER HAS INCLUDED THE ENTIRE FORECAST AREA IN A
SLIGHT RISK ON MONDAY...ALTHOUGH THIS SHOULD PRIMARILY BE LATE
MONDAY AND MONDAY NIGHT. AS THIS SYSTEM PULLS OFF TO THE
EAST...THE GFS CLOSES OFF ANOTHER UPPER LOW OVER THE LOWER
MISSISSIPPI VALLEY AND AND CENTRAL GULF COAST REGION WHILE THE
ECMWF DOES SO MUCH FARTHER NORTH. THE GFS SOLUTION COULD RESULT IN
AN EXTENDED PERIOD OF CONTINUED RAIN CHANCES INTO THE END OF THE
WEEK WHILE THE ECMWF WOULD BE PRIMARILY DRY. AT THIS TIME...WILL
CONTINUE TO INDICATE A DRY FORECAST DURING THIS PERIOD. THE
WEATHER SHOULD BE SIGNIFICANTLY COOLER FOR THE LAST HALF OF THE
WORK WEEK. 11

AVIATION...
AN INVERSION AT ABOUT 800FT IS HELPING TO KEEP MOISTURE AND CLOUD
COVER LOCKED IN THE BOUNDARY LAYER THIS MORNING. CEILINGS WILL LOWER
ALONG WITH THE INVERSION TO AROUND OVC003 FOR AREAS SOUTH OF LAKE
PONTCHARTRAIN. MOST TERMINALS SHOULD SEE OVC005 AS THEIR LOWEST
CEILINGS THIS MORNING AS PREVAILING CONDITIONS WITH TEMPO GROUPS
RETAINING SHORT TERM OVC001 AND VIS RESTRICTED TO 2SM FOR THOSE
EXPERIENCING THE LOWEST CEILINGS. AFTER 12Z...A SECOND SURGE OF
SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE THROUGH ALONG WITH A
WEAK FRONTAL BOUNDARY. HAVE INCLUDED PREVAILING SHOWERS AND MVFR
VISIBILITIES...ALONG WITH MVFR CEILINGS OF 1000 TO 1500 FEET TO
REFLECT THE EXPECTED OVERALL CONDITIONS THIS MORNING. OF
COURSE...ANY STRONGER THUNDERSTORMS WILL PRODUCE GUSTY WINDS AND IFR
CONDITIONS AS THEY MOVE THROUGH.

MARINE...
PREDOMINATE SOUTHERLY WINDS WILL CONTINUE THROUGH SUNDAY.
WIND SPEEDS WILL EASE THROUGH TODAY FROM AROUND 15KTS TO 5-10KTS
LATER. THE NEXT SYSTEM TO AFFECT THE COASTAL WATERS WILL BE MONDAY
AND TUESDAY. WINDS WILL INCREASE AHEAD OF THE SFC LOW FROM THE
SOUTHEAST TO 15-20KTS. THE SFC LOW IS EXPECTED TO DEVELOP NEAR THE
TEXAS COASTAL BEND AND MOVE TO THE EAST JUST OFF THE COAST THROUGH
WEDNESDAY. AS THE LOW MOVES EAST TUESDAY NW WINDS WILL QUICKLY MOVE
IN BEHIND IT AND RISE TO 20-25 KNOTS WITH HIGHER GUSTS. WIND SPEEDS
ARE NOT EXPECTED TO EASE BELOW 15-20KTS UNTIL THU NIGHT.

DECISION SUPPORT...
DSS CODE...ORANGE
DEPLOYED...NAVY WEEK.
ACTIVATION...NONE.
ACTIVITIES...MONITORING SEVERE WEATHER POTENTIAL THROUGH WEEKEND.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  85  67  88  65 /  50  10  10  20
BTR  86  69  89  68 /  40  10  10  20
ASD  85  69  88  69 /  40  10  20  20
MSY  86  72  88  72 /  40  10  20  20
GPT  85  72  86  70 /  40  10  20  20
PQL  85  70  87  68 /  40  10  20  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 25, 10:41 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1041 AM CDT SAT APR 25 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-260345-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1041 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH WILL BE IN EFFECT UNTIL 6 PM FOR ALL
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI.

THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE TOTALLY RULED OUT.
THE THREAT OF SEVERE WEATHER IS EXPECTED TO DIMINISH LATER THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY...THERE IS A MARGINAL RISK OF STRONG TO SEVERE
THUNDERSTORMS OVER THE AREA. THE MAIN HAZARDS ARE EXPECTED TO BE
FREQUENT LIGHTNING...DAMAGING WIND AND LARGE HAIL.

MONDAY AND TUESDAY...THUNDERSTORMS ARE EXPECTED TO BECOME MORE
NUMEROUS. SOME OF THESE MAY BE SEVERE PRODUCING CONTINUOUS
LIGHTNING...DAMAGING WINDS...LARGE HAIL...VERY HEAVY RAINFALL...
AND ISOLATED TORNADOES.

WEDNESDAY THROUGH FRIDAY...SMALL CRAFT ADVISORIES MAY BE ISSUED
WITH NORTHWEST WINDS OF AROUND 25 KNOTS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME AND MAY ALSO BE
REQUESTED AT TIMES THROUGH TUESDAY.

In the hours before

Local storm report, Apr 25, 12:56 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1256 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     TSTM WND GST     MANDEVILLE              30.37N 90.08W
04/25/2015  M58 MPH          ST. TAMMANY        LA   MESONET

            WEATHERFLOW OBSERVATION AT FOOT OF SUNSET POINT PIER
            MEASURED 236/50.3KT WITH A TEMPERATURE DROP FROM 78F TO
            71F AND PRESSURE V OF 3 MB IN 10 MINUTES.

1241 PM     HAIL             MANDEVILLE              30.37N 90.08W
04/25/2015  E1.00 INCH       ST. TAMMANY        LA   BROADCAST MEDIA

            NEAR CAUSEWAY BLVD. BRIDGE CLOSED DUE TO HAIL AND HIGH
            WINDS ON NORTH END OF SPAN.

1250 PM     HAIL             4 W LACOMBE             30.31N 90.00W
04/25/2015  E0.88 INCH       ST. TAMMANY        LA   AMATEUR RADIO

            HAIL BETWEEN DIME AND NICKEL DIAMETERS IN BIG BRANCH
            AREA.

&&

24/RR
Special weather statement, Apr 25, 12:59 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1259 PM CDT SAT APR 25 2015

MSZ077-080-081-251845-
HANCOCK MS-PEARL RIVER MS-HARRISON MS-
1259 PM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. TAMMANY PARISH
...NORTHWESTERN HARRISON...SOUTHERN PEARL RIVER AND NORTHERN HANCOCK
COUNTIES UNTIL 145 PM CDT...

AT 1258 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PEARL RIVER...OR 7 MILES SOUTHWEST OF PICAYUNE...MOVING EAST AT
55 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PICAYUNE...MCNEIL...SAUCIER...AND KILN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN LOUISIANA AND SOUTHEASTERN MISSISSIPPI.

LAT...LON 3098 8947 3098 8943 3101 8942 3101 8935
      3065 8934 3065 8924 3068 8924 3068 8902
      3058 8897 3038 8966 3045 8968 3056 8980
      3064 8982 3066 8985 3078 8983 3082 8978
      3085 8979 3085 8978 3100 8973 3101 8950
TIME...MOT...LOC 1758Z 248DEG 48KT 3045 8978

32
Local storm report, Apr 25, 1:16 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
116 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     TSTM WND DMG     MANDEVILLE              30.37N 90.08W
04/25/2015                   ST. TAMMANY        LA   PUBLIC

            NUMEROUS LARGE TREE LIMBS, FENCING DOWN. POWER OUTAGE IN
            OLD MANDEVILLE AREA. WST ELECTRIC ESTIMATING OVER 51,000
            WITHOUT POWER.

&&

24/RR
Local storm report, Apr 25, 1:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
122 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     TSTM WND DMG     MANDEVILLE              30.37N 90.08W
04/25/2015                   ST. TAMMANY        LA   UTILITY COMPANY

            CLECO OUTAGE MAP INDICATING OUTAGES IN OLD MANDEVILLE
            ALONG LAKESHORE DRIVE AND ALONG RAPATEL STREET. ESTIMATED
            ABOUT 425 CUSTOMERS WITHOUT POWER.

&&

24/RR
Special weather statement, Apr 25, 1:35 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
135 PM CDT SAT APR 25 2015

MSZ081-082-251915-
JACKSON MS-HARRISON MS-
135 PM CDT SAT APR 25 2015

...SPECIAL WEATHER STATEMENT...

AT 135 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LONG BEACH...MOVING EAST AT 60 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...OCEAN SPRINGS...LONG BEACH...MOSS POINT...ST.
MARTIN...ESCATAWPA...D'IBERVILLE...VANCLEAVE...HURLEY...HELENA...
LATIMER...BIG POINT...WADE...GULF HILLS...HICKORY HILLS...LYMAN AND
GULFPORT AIRPORT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN MISSISSIPPI.

LAT...LON 3050 8840 3039 8880 3041 8884 3042 8883
      3042 8890 3043 8899 3042 8901 3040 8886
      3038 8885 3039 8886 3039 8899 3033 8920
      3045 8925 3073 8852 3074 8841
TIME...MOT...LOC 1835Z 249DEG 51KT 3040 8913

32
Local storm report, Apr 25, 1:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
139 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     MARINE TSTM WIND LAKEFRONT AIRPORT       30.04N 90.03W
04/25/2015  M42 MPH          ORLEANS            LA   ASOS

0134 PM     MARINE TSTM WIND 12 S MANDEVILLE         30.20N 90.08W
04/25/2015  M40 MPH          GMZ530             LA   MESONET

            WEATHERFLOW MID-LAKE CAUSEWAY 34.1 KNOT WITH 5 MB
            PRESSURE RISE IN 20 MINUTES.

&&

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:33 PM CDTSpecial Marine WarningLIX87 min
Apr 25, 10:58 AM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge19 min
Apr 25, 11:06 AM CDTSpecial Weather StatementLIXAscension39 min
Apr 25, 11:42 AM CDTSpecial Weather StatementLIXAscension, Livingston, Tangipahoa48 min
Apr 25, 12:02 PM CDTSpecial Marine WarningLIX28 min
Apr 25, 12:12 PM CDTSevere Thunderstorm WarningLIXLivingston, Saint John the Baptist, Saint Tammany, Tangipahoa33 min
Apr 25, 12:22 PM CDTSpecial Weather StatementLIXOrleans, Saint Charles38 min
Apr 25, 12:27 PM CDTSpecial Weather StatementLIXAscension, Assumption, Livingston, Saint James48 min
Apr 25, 12:30 PM CDTSpecial Marine WarningLIX30 min
Apr 25, 12:34 PM CDTSevere Thunderstorm WarningLIXSaint Tammany26 min
Apr 25, 12:39 PM CDTSpecial Marine WarningLIX36 min
Apr 25, 12:48 PM CDTSevere Thunderstorm WarningLIXAscension, Lafourche, Livingston, Saint Charles, Saint James, Saint John the Baptist and 1 more27 min
Apr 25, 1:05 PM CDTSpecial Marine WarningLIX40 min
Apr 25, 1:17 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint John the Baptist and 2 more28 min
Apr 25, 1:43 PM CDTSpecial Marine WarningLIX47 min
Apr 25, 2:06 PM CDTSpecial Marine WarningLIX54 min
Apr 25, 2:11 PM CDTSevere Thunderstorm WarningLIXSaint Bernard22 min
Apr 25, 2:17 PM CDTSpecial Marine WarningLIX43 min
Apr 25, 2:57 PM CDTSpecial Weather StatementLIXPlaquemines33 min
Apr 25, 3:00 PM CDTSpecial Marine WarningLIX60 min
Apr 25, 3:55 PM CDTSpecial Marine WarningLIX95 min
Apr 25, 12:59 PM CDTSpecial Weather StatementLIXPearl River46 min
Apr 25, 1:11 PM CDTSevere Thunderstorm WarningLIXHancock, Harrison, Pearl River34 min
Apr 25, 1:35 PM CDTSpecial Weather StatementLIXHarrison, Jackson40 min
Apr 25, 2:09 PM CDTSevere Thunderstorm WarningLIXJackson21 min
Apr 25, 2:29 PM CDTSevere Thunderstorm WarningLIXHarrison, Jackson31 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.